Hello everyone!! I hope you are all doing well today?
I have been taking Venlafaxine at various doses over the past five years. I have also been taking Lamotragine for around three years now.
I am desperately seeking out some experiences/information regarding long term nausea.
I am constantly experiencing bouts of extreme nausea and fatigue. My memory is not very sharp so I am trying to figure out what may be the cause. I have eliminated many other factors but nothing. It just occurred to me that perhaps these medications could be a possible cause.
I was at the library yesterday feeling totally fine until I quickly felt very nauseated and needing to lie down urgently. This happens very often, everyday. It is ruining my quality of life and prevents me from doing the things I enjoy. I can't cope. I can't live like this anymore.
Has anyone suffered long term nausea/fatigue whilst taking these medications?
Sorry that my post is so long.
Please help me